# SDR UPS04442756

- Difficulty date: July 12, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D - BS 560 LBL 80 LONGITUDINAL FLOOR SUPPORT FOUND CORROSION.  FLOOR SUPPORT REPAIRED PER SRM 51-40-04 FIG 2.
